# SDR SWIA200414302

- Difficulty date: December 18, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 19,535 hours, 28,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN SEAT 6A BROKEN.  REPAIRED EMERGENCY EXIT SIGN AT 6A.  OPERATIONAL CHECK GOOD.
